MAUDE Adverse Event Report: MEDINOL LTD. NIRXCELL COCR CORONARY STENT ON RX SYSTEM; STENT, CORONARY

MEDINOL LTD. NIRXCELL COCR CORONARY STENT ON RX SYSTEM; STENT, CORONARY
Model Number 2.75X20
Medical Device Problem Code Device Issue (2379)
Health Effect - Clinical Codes Angina (1710); Stenosis (2263)
Date of Event 08/31/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device not available.
 
Event or Problem Description
Initial information: an email was received from dr.(b)(6) stating "we recently had 2 acute stent thrombosis with medinol.I called (b)(6) md to discuss as he is the primary user of nirxcell at this account.He said he was going to look the patients up next week and let me know the details." additional information was received from medinol usa on december 12, 2016: it was confirmed that the complaint was about 2 patients and therefore medinol decided to open two separate complaints with the current information.Additional information was received from medinol usa on december 20, 2016: it was confirmed that the complaint was about 3 patients and therefore medinol opened the third complaint.Additional information was received from medinol usa on december 21, 2016: "on (b)(6) 2016, a male came in (b)(6) with an occluded mid rca.He received a nirxcell 2.75x20 (no lot available) that was pre-dilated with a 2.5x20mm trek and post-dilated with 3.0x20mm trek.He was sent home on brilinta with 1 month free script, he called the office after first month to say that he could not afford to purchase it the next month.He was switched to plavix.On (b)(6) 2016, he represented to the e.R.With unstable angina.Dr.(b)(6) took him to the ccl where it was discovered he had a distal edge stenosis of the stent and that he was a plavix intermediate responder.Dr.(b)(6) and i agreed that the lesion appeared to be edge restenosis not a st." there was no tracking difficulty, no problem with crossing the lesion, no problem inflating the stent, no problem with stent retention on the balloon.Neither there was no kink in the delivery system.The complaint classification was changed from stent thrombosis to in-stent restenosis.
 
Additional Manufacturer Narrative
Meeting minutes is attached.Ifu review is attached.Final complaint report is attached.

Brand Name
NIRXCELL COCR CORONARY STENT ON RX SYSTEM
Common Device Name
STENT, CORONARY
Manufacturer (Section D)
MEDINOL LTD.
beck tech bldg
8 hartom st.
jerusalem, jerusalem 97775 08
IS  9777508
MDR Report Key6220804
Report Number3003084171-2017-00002
Device Sequence Number415456
Product Code MAF
UDI-Device Identifier07290107010825
UDI-Public07290107010825
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P110004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/08/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number2.75X20
Device Catalogue NumberNXL27520US
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 12/08/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/04/2017
Supplement Report FDA Received Date02/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BRILINTA; PLAVIX
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;